# SDR AUS20020277

- Difficulty date: February 7, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Mcauly B3DF36C526
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bearing
- Part number: L714361A
- Condition: Failed
- Location: Reciprocating En
- Component: Reciprocating En, Lyc, TIO540J2BD
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CONNECTING ROD BEARINGS AND MAIN BEARINGS LOOSING WHITE-METAL.METAL CONTAMINATION OF OIL FILTER.
